# SDR UALA2013070104584

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 92,011 hours, 14,495 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Harness
- Condition: Failed
- Location: Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE T3 BLANK, REPLACED W6.  6451-2,  STILL BLANK EVEN AFTER THE T3 PROBE  WAS REPLACED.    EEC HARNESS W6  REPLACED.  RAN ENGINE CHECKED NORMAL.
